Transformation Groups

, Volume 13, Issue 3, pp 671–713

On Rationality of W-algebras

Article

DOI: 10.1007/s00031-008-9028-7

Cite this article as:
Kac, V.G. & Wakimoto, M. Transformation Groups (2008) 13: 671. doi:10.1007/s00031-008-9028-7

Abstract

We study the problem of classification of triples (\( \mathfrak{g} \); f; k), where g is a simple Lie algebra, f its nilpotent element and k\( \mathbb{C} \), for which the simple W-algebra Wk(\( \mathfrak{g} \); f) is rational.

Copyright information

© Birkhäuser Boston 2008

Authors and Affiliations

  1. 1.Department of MathematicsMITCambridgeUSA